Welcome, Guest. Please login or register.
July 19, 2024, 07:40:58 am

Login with username, password and session length


Members
Stats
  • Total Posts: 55130
  • Total Topics: 4851
  • Online Today: 237
  • Online Ever: 1314
  • (June 22, 2016, 05:23:42 am)
Users Online
Users: 0
Guests: 58
Total: 58

Welcome

Welcome to the Hep Forums, a round-the-clock discussion area for people who have Fatty Liver Disease, Hepatitis B, C or a co-infection, their friends and family and others with questions about hepatitis and liver health. Check in frequently to read what others have to say, post your comments, and hopefully learn more about how you can reach your own health goals.

Privacy Warning: Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.
  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.
  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.
  • Product advertisement (including links); banners; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from the Hep Forum Moderators.
Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Changed antidepressant  (Read 5331 times)

0 Members and 1 Guest are viewing this topic.

Offline Doluska

  • Member
  • Posts: 86
Changed antidepressant
« on: October 30, 2014, 12:07:07 pm »
Hi all! I am reading new posts daily and it encouraging me a lot! I am 6 day now on s/o plus small dose of RIBA ( 1 tab.) my hepatologyst phoned me and told that I must change my antidepressant becouse pristiq lessen the effect of Olisio. Well, why they discovered this only after 4 days of starting my therapy - god knows. Regarding RIBA my doc. Told that scarring is extancive in the liver, and this will bring chances of healing up. We'll raise dose up to 3 tabs. Slowly and watch my blood reaction. It would ve been very helpful to listen to your opinion about it. Another thing that he told me - that now it is not 90% of cure! burn about 80%. This is new drug and data is changing constantly. Any ideas or news?
I wish for all of those, who are infected and going through process of killing monstr best of the best and full recovery. Doluska

Offline lporterrn

  • Member
  • Posts: 1,969
  • LucindaPorterRN
    • LucindaPorterRN
Re: Changed antidepressant
« Reply #1 on: October 30, 2014, 03:47:32 pm »
Hi - Good that your doc saw that - fortunately the risk of interaction is merely "potential" which means they aren't sure - may interact with both S+O. You can check all your drugs and supplements at: http://www.hep-druginteractions.org/Default.aspx

The data from the S+O studies are very small, so it isn't really clear if there is a benefit to using ribavirin. Perhaps more data will be presented at the Liver meeting next month. Here is something interesting to read: http://depts.washington.edu/hepstudy/presentations/uploads/82/cosmos.pdf
Lucinda Porter, RN
1988 Contracted HCV
1997 Interferon nonresponder
2003 PEG + ribavirin responder-relapser
2013 Cured (Harvoni + ribavirin clinical trial)
https://www.hepmag.com/blogger/lucindakporter

Offline Doluska

  • Member
  • Posts: 86
Re: Changed antidepressant
« Reply #2 on: October 30, 2014, 07:11:25 pm »
Hi Lucinda! Just came from the doc. Now I know my basic line: I am tipe 1b, my enzymes were around 200, viral load 18.000 000. They resized RIBA up to 3 t/ day. I am not happy about it, but willing to try. If it will raise chance to undetected - I am willing to try. If I will feel that it somehow compromise my heart - I will stop.
Thank you very much for giving me information and support.
I am feeling much seifier with all of you on my side. All the best! D

 


© 2024 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.